Record number :
653344
Title of article :
CONFIDENCE BANDS IN QUANTILE REGRESSION
Author/Authors :
ARDLE، WOLFGANG K. H¨ نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
21
From page :
1180
To page :
1200
Abstract :
Let (X1,Y1), . . . , (Xn,Yn) be independent and identically distributed random variables and let l(x) be the unknown p-quantile regression curve of Y conditional on X. A quantile smoother ln(x) is a localized, nonlinear estimator of l(x). The strong uniform consistency rate is established under general conditions. In many applications it is necessary to know the stochastic fluctuation of the process {ln(x)−l(x)}. Using strong approximations of the empirical process and extreme value theory, we consider the asymptotic maximal deviation sup0x1 |ln(x)−l(x)|. The derived result helps in the construction of a uniform confidence band for the quantile curve l(x). This confidence band can be applied as a econometric model check. An economic application considers the relation between age and earnings in the labor market by means of parametric model specification tests, which presents a new framework to describe trends in the entire wage distribution in a parsimonious way.
Journal title :
ECONOMETRIC THEORY
Serial Year :
2010
Link To Document :
بازگشت